10006369 J Clin Psychiatry / Document Archive

Psychiatrist.com Home    Keyword Search

Close [X]

Search Our Sites

Enter search terms below (keywords, titles, authors, or subjects). Then select a category to search and press the Search button. All words are assumed to be required. To search for an exact phrase, put it in quotes. To exclude a term, precede it with a minus sign (-).

Keyword search:

Choose a category:

Choosing the appropriate category will greatly improve your chances of finding the best match.

All files at our sites: J Clin Psychiatry, Primary Care Companion, CME Institute, and MedFair

Search materials from our journals:

Abstracts from The Journal of Clinical Psychiatry, 1996–present, both regular issues and supplements

PDFs of the full text of The Journal of Clinical Psychiatry, 1996–present, both regular issues and supplements (Net Society Platinum [paid subscribers])

PDFs of the full text of The Primary Care Companion to The Journal of Clinical Psychiatry, 1999–present

Search CME offerings:

CME Institute, including CME from journals , supplements, and Web activities for instant CME credit (Net Society Gold [registered users]); also includes information about our CME program

CME activities from regular issues of The Journal of Clinical Psychiatry (Net Society Gold [registered users])

CME Supplements from The Journal of Clinical Psychiatry (Net Society Gold [registered users])

 

The article you requested is

Severe Extrapyramidal Reaction Due to Risperidone in a Case of Neurofibromatosis

J Clin Psychiatry 1997;58:323 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.

To view this item, select one of the options below.

  1. NONSUBSCRIBERS
    1. Purchase this PDF for $30
      If you are not a paid subscriber, you may purchase the PDF.
      (You'll need the free Adobe Acrobat Reader.)
    2. Subscribe
      Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
    3. Celebrate JCP's 75th Anniversary with a special online-only subscription price of $75.
  2. PAID SUBSCRIBERS
    1. Activate
      If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
    2. Sign in
      As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
  1. Did you forget your password?

Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email

| 50.19.74.67

Letter to the Editor

Sir: McKeith et al. reported severe extrapyramidal side effects (EPS) during treatment with low doses of risperidone in three cases of Lewy body dementia. Subsequently, Mahmood et al. discussed the case of a 30-year-old male schizophrenic who experienced EPS on a daily dose of 4 mg of risperidone. Risperidone has been found to have low propensity to induce EPS, but in some patients these symptoms can be particularly troublesome.